MAUDE Adverse Event Report: BECTON DICKINSON SHARPS COLL 9GAL GASKET RED; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON SHARPS COLL 9GAL GASKET RED; HYPODERMIC SINGLE LUMEN NEEDLE
Model Number 305601
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/04/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Oem manufacture: the manufacturing location for this product is flextronics.This site is an oem manufacturing site.Therefore, bd corporate headquarters in (b)(4) has been listed and the (b)(4) fda registration number has been used for the manufacture report number.Date of event: unknown.The date received by manufacturer has been used for this field.Device expiration date: unknown.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device manufacture date: unknown.
 
Event or Problem Description
It was reported that 8 sharps coll 9gal gasket red experienced missing lids.The following information was provided by the initial reporter: material # 305601 for 8 each of the missing lids.Quantity 8 each.Issue with lid ¿ (example: missing lid, cracked, broken).
 
Additional Manufacturer Narrative
H6: investigation summary: no photo or sample representation were provided for the complaint.A dhr review was not performed due to no lot number being provided by the customer.A review of non-conforming material report (ncmr) was performed for this part for the past 12 months and no issues were reported for labeling concerns for the same part number.According to this investigation there is not enough information provided by customer like pictures, lot number or packaging identification, in accordance with available information the non-conformance was related to missing lids on the pieces received by the end user.However, the evidence of packing used is needed to determine the root cause because this failure mode could be generated by incorrect handling, partial sells (by distributors).Also, as part of this investigation a review of customer complaint records was performed; according with the cc¿s records, six additional complaints were received for the same product family.In the previous complaint it was concluded that the product was incorrect handle by the distributor, due to there is controls to prevent this failure mode within the manufacturing process.Root cause is unknown with the little information given but possibilities are non-controlled method to ship partial boxes to end user (re-packaging process) or product damaged during the shipment or distribution.H3 other text : see h10.
 
Event or Problem Description
It was reported that 8 sharps coll 9gal gasket red experienced missing lids.The following information was provided by the initial reporter: material # 305601 for 8 each of the missing lids, quantity 8 each , issue with lid ¿ (example: missing lid, cracked, broken).

Brand Name
SHARPS COLL 9GAL GASKET RED
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
MDR Report Key11403038
Report Number2243072-2021-00684
Device Sequence Number14585876
Product Code FMI
UDI-Device Identifier00382903056019
UDI-Public00382903056019
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K943575
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number305601
Device Catalogue Number305601
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/04/2021
Supplement Date Received by Manufacturer03/24/2021
Initial Report FDA Received Date03/03/2021
Supplement Report FDA Received Date04/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1